Követés
Neda Ahanjideh
Neda Ahanjideh
Associate Professor of pure math., Shahrekord university
E-mail megerősítve itt: sci.sku.ac.ir - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
On Thompsonʼs conjecture for some finite simple groups
N Ahanjideh
Journal of Algebra 344 (1), 205-228, 2011
482011
On the validity of Thompson's conjecture for finite simple groups
N Ahanjideh, M Ahanjideh
Communications in Algebra 41 (11), 4116-4145, 2013
272013
On the Thompson's conjecture on conjugacy classes sizes
N Ahanjideh
International Journal of Algebra and Computation 23 (01), 37-68, 2013
192013
Thompson’s conjecture for some finite simple groups with connected prime graph
N Ahanjideh
Algebra and logic 51, 451-478, 2013
172013
On the relation between the non-commuting graph and the prime graph
N Ahanjideh, A Iranmanesh
INTERNATIONAL JOURNAL OF GROUP THEORY 1 (1), 25-28, 2012
162012
Nondivisibility among irreducible character co-degrees
N Ahanjideh
Bulletin of the Australian Mathematical Society 105 (1), 68-74, 2022
132022
The Fitting subgroup, p‐length, derived length and character table
N Ahanjideh
Mathematische Nachrichten 294 (2), 214-223, 2021
122021
NSE characterization of some alternating groups
N Ahanjideh, B Asadian
Journal of Algebra and Its Applications 14 (02), 1550012, 2015
102015
Characterization of some simple K4-groups by some irreducible complex character degrees
S Heydari, N Ahanjideh
International Journal of Group Theory 5 (2), 61-74, 2016
92016
Characterizations of the simple group by prime graph and spectrum
M Foroudi Ghasemabadi, A Iranmanesh, N Ahanjideh
Monatshefte für Mathematik 168 (3-4), 347-361, 2012
92012
A characterization of PGL (2, pn) by some irreducible complex character degrees
S Heydari, N Ahanjideh
Publications de l'Institut Mathematique 99 (113), 257-264, 2016
82016
A characterization of 2Dn (pk) by order of normalizer of Sylow subgroups
A Iranmanesh, N Ahanjideh
Int. J. Algebra 2 (18), 853-865, 2008
82008
p-DIVISIBILITY OF CO-DEGREES OF IRREDUCIBLE CHARACTERS
R Bahramian, N Ahanjideh
Bulletin of the Australian Mathematical Society 103 (1), 78-82, 2021
72021
Finite groups with the same conjugacy class sizes as a finite simple group
N Ahanjideh
International Journal of Group Theory 8 (1), 23-33, 2019
72019
Thompson’s conjecture for finite simple groups of Lie type and
N Ahanjideh
Journal of Group Theory 19 (4), 713-733, 2016
72016
Characterizations of the simple group by prime graph and spectrum
M Foroudi Ghasemabadi, N Ahanjideh
Iranian Journal of Mathematical Sciences and Informatics 7 (1), 91-106, 2012
72012
A CHARACTERIZATION OF Bn(q) BY THE SET OF ORDERS OF MAXIMAL ABELIAN SUBGROUPS
N Ahanjideh, A Iranmanesh
International Journal of Algebra and Computation 19 (02), 191-211, 2009
72009
The one-prime hypothesis on the co-degrees of irreducible characters
N Ahanjideh
Communications in Algebra 49 (9), 4016-4020, 2021
62021
Thompson’s conjecture on conjugacy class sizes for the simple group
N Ahanjideh
International Journal of Algebra and Computation 27 (06), 769-792, 2017
62017
Some simple groups which are determined by their character degree graphs
S Heydari, N Ahanjideh
Сибирские электронные математические известия 13 (0), 1290-1299, 2016
62016
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20